Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

The power-saving Manin-Peyre conjectures for a senary cubic


Destagnol,  Kevin
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

(Preprint), 452KB

Supplementary Material (public)
There is no public supplementary material available

Bettin, S., & Destagnol, K. (2019). The power-saving Manin-Peyre conjectures for a senary cubic. Mathematika, 65(4), 789-830. doi:10.1112/S0025579319000159.

Cite as: https://hdl.handle.net/21.11116/0000-0004-9BB6-0
Using recent work of the first author [S. Bettin, High moments of the Estermann function. Algebra Number Theory 47(3) (2018), 59–684], we prove a strong version of the Manin-Peyre's conjectures with a full asymptotic and a power-saving error term for the two varieties respectively in $\mathbb{P}^2 \times
\mathbb{P}^2$ with bihomogeneous coordinates $[x_1:x_2:x_3],[y_1:y_2,y_3]$ and
in $\mathbb{P}^1\times \mathbb{P}^1 \times \mathbb{P}^1$ with multihomogeneous
coordinates $[x_1:y_1],[x_2:y_2],[x_3:y_3]$ defined by the same equation
$x_1y_2y_3+x_2y_1y_3+x_3y_1y_2=0$. We thus improve on recent work of Blomer et al [The Manin–Peyre conjecture for a certain biprojective cubic threefold. Math. Ann. 370 (2018), 491–553] and provide a different proof based on a descent on the universal torsor of the conjectures in the case of a del Pezzo
surface of degree 6 with singularity type $\mathbf{A}_1$ and three lines (the other existing proof relying on harmonic analysis by Chambert-Loir and Tschinkel [On the distribution of points of bounded height on equivariant compactifications of vector groups. Invent. Math. 148 (2002), 421–452]). Together
with Blomer et al [On a certain senary cubic form. Proc. Lond. Math. Soc. 108 (2014), 911–964] or with work of the second author [K. Destagnol, La conjecture de Manin pour une famille de variétés en dimension supérieure. Math. Proc. Cambridge Philos. Soc. 166(3) (2019), 433–486], this settles the study of the Manin–Peyre conjectures for this equation.